# SDR F3LA2019071800452

- Difficulty date: July 14, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N712FR
- Make and model: Airbus A321-211
- Aircraft serial: 07204
- Aircraft time: 11,843 hours, 4,858 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: 2R DOOR WILL NOT DISARM. CORRECTIVE ACTION : DEFERED R2 DOOR SLIDE INDICATION PER MEL 25-60-04A C/N 1152390 DUE DATE 7-17-19 CAT B PLACARD INSTALLED. CORRECTIVE ACTION FROM LP1166296 ITEM 3 REF MDDR 1152390 OPS CK R2 DOOR REF AMM 52-70-00-040-007 AND DOOR SLIDE INDICATION OK THIS CLEARS MEL 25-60-04A PLACARDS REMOVED
